MathSciNet Relay Station
MathSciNet bibliographic data
MR877184 (87m:35010) 35B05 (35J25 35K20)
Alvino, Angelo; Lions, Pierre-Louis; Trombetti, Guido Comparaison des solutions d'équations paraboliques et elliptiques par symétrisation. Une méthode nouvelle. (French) [Comparison results for solutions of parabolic and elliptic equations by symmetrization. A new method] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 20, 975–978.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement